Topamax withdrawal symptoms topiramate

Common Questions and Answers about Topamax withdrawal symptoms topiramate

topamax

Hello cat9841 topiramate (brand name Topamax) is an anticonvulsant drug.
I have digenerative disc disease and my neirologist just prescribed topamax, he said it would help with the pain and tingling but could result in weight loss. I am wondering if prescribing topamax for ddd is common among neurologists? I can't seem to find any other information related to topamax as a pain med, only information I have is that it's a powerful drug with lots of side effects, most not so good. The weight loss aspect is the only plus...
I've had all sorts of side effects, some I tried to ignore and blame on the recent beta blocker <span style = 'background-color: #dae8f4'>withdrawal</span> I had from Nadolol. Now on my first day off of it. What really convinced me to get off Topamax was the 7th day dose when I went to 50mg at night. I woke up three hours later having a small anxiety attack and couldn't get back to sleep. So the side effects for me are the light headiness, tight back/kidney, difficulty concentrating, lack of sleep, dizziness, shivers, and anxiety.
Hi, Abruptly stopping Topamax or <span style = 'background-color: #dae8f4'>topiramate</span> may lead to <span style = 'background-color: #dae8f4'>withdrawal</span> side effects such as confusion, loss of hearing or sight, fear, panic, convulsions, difficulty talking, falling down, seizure and other associated symptoms like eye rolling or fluttering, foot stomping, lip smacking, grunting or making sounds, shaking, stiffening, sweating, tremors, and twitching. This is usually tapered tapered off by your doctor by adjusting the dosage gradually over time. talk to your doctor about this.
I believe the drug you are talking about might be actually called Topamax or Topamirate rather than Copamax. The following is an overview of what this med is used for: This drug is used to treat epilepsy in both children and adults. In many cases it can also be used as an antidepressant. In children it is also indicated for treatment of Lennox-Gastaut syndrome (a disorder that causes seizures and developmental delay).
The beta blockers I take (I'm prescribed atenolol [Tenormin] and propranolol [Inderal] for my tremor, and coincidentally, I am on clonazepam for anxiety issues (though if it I didn't have essential tremor, I wouldn't take it daily ― I don't need it so often for my anxiety anymore) and I'm also on <span style = 'background-color: #dae8f4'>topiramate</span>/Topamax which is an anti-convulsant that I've been told by my doctor shows that it can help tremor from ET.
Hello its Sallie Iv been on topamax since December iv lost 34 lbs. i went off of effexor for depresion , b.p. meds, meridia, serequel to sleep. i had alote of family pass away close togather.we found out my husband had cancer. i had to have a complet hysterectomy @ 31.alote of things at once. i started having real bad headaces every day ,they would start around 4:00 and would not go away untill i would go to sleep.i tried to go off of topamax but they came right back.i take 200 mg. a day.
Like most medications, it is advisable to wean off of Lyrica slowly to prevent these <span style = 'background-color: #dae8f4'>withdrawal</span> <span style = 'background-color: #dae8f4'>symptoms</span> or at least mitigate the bulk of them. You should not quit Lyrica cold turkey because this can cause severe withdrawal symptoms and will make it much harder to get off this drug when you need to.
Hi, Im 17 and I've had a constant headache for nearly 2 years now and like you have had more scans and tests and medication than I care to remember and nothing was helping. I was then prescribed a drug called <span style = 'background-color: #dae8f4'>topiramate</span> (topamax) which is mainly used for patients with epilepsy, but is also sometimes given to those suffering from migraines. Although what I have is not a migraine they take the edge off the pain and make it more bearable going about the day and making it to college.
MedHelp Health Answers